# SDR ASAA2023103045915

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 2,589 hours, 772 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"STAB TRIM FAIL" LGT ON RECALL CHECK. EXTINGUSHED WHEN MTR CAUTION RESET. GROUNDED - YES. ACCOMPLISHED DFCS BITE TEST, FAULT MSG 22-11173 (STAB POS. SEN-1) IN FLIGHT HISTORY. ACCOMPLISHED IFIM TASK 22-11-00-810-D73 AND IFIM TASK 22-11-00-810-930. FOUND CHANNEL-A STAB. POS. SENSOR, M1192 OUT OF RIG. ADJUSTED AND TESTED CHANNEL-A STABILIZER POSITION SENSOR, M1192. REF. AMM 22-11-31-820-801. DFCS LRU REPLACEMENT TEST FOR STAB. SENS - (BITE TEST GROUP #44) NORMAL. REF. AMM 22-11-31/501. TEST 60.32 SPEED/STAB TRIM SURFACE TEST NORMAL. REF. AMM 22-11-00-740-801.
